# SDR UPS97223124

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CORROSION IN LUG HOLE OF FWD TRUNNION SUPPORT FITTING TIE FITTING TO LWR WING SKIN.  HOLE OVERSIZED TO .656 TO REMOVE CORROSION, INSPECTION CARRIED OUT IAW B727 NDT MANUAL.  CORROSION FOUND TO BE REMOVED.
